MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX; ABSORBABLE MESH
Model Number 100035-15
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Breast Discomfort/Pain (4504)
Date of Event 03/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, galaflex did not completely incorporate three months post-implant of the mesh.Based on the information provided, no conclusions can be made.The instructions for use supplied with the device states that "bioresorption of the scaffold material will be essentially complete within 18-24 months." review of manufacturing records confirms product was manufactured to specification.Note, the date of event is considered to be a best estimate as on (b)(6) 2023 based on the information available.
 
Event or Problem Description
As reported, patient who had a history of heavy smoking was diagnosed with large hematoma on right side of the breast and underwent right side unilateral breast repair surgery (implant removal, capsulectomy, and implant replacement) with the implant of galaflex on (b)(6) 2022.It was reported that over 3 months later, patient could feel the galaflex mesh and it did not completely incorporate.

Brand Name
GALAFLEX
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key16598986
Report Number1213643-2023-00112
Device Sequence Number1688091
Product Code OOD
UDI-Device Identifier00855920006034
UDI-Public(01)00855920006034
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K140533
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number100035-15
Device Catalogue NumberGP0408
Device Lot Number210095
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2023
Initial Report FDA Received Date03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale